# SDR UPS06446586

- Difficulty date: March 10, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B622713
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTG ATT FLR SUPPORT PLATE AT BS 1780 LBL 55-70 FOUND CORROISON.  CORROSION BLEND OUT 0.029" BY 1" BY 1" EXCEED SRM LIMIT.  TIE DOWN FTG AND SUPPORT PLATE REPLACED AS PER MM 53-42-00. PART NUMBER : 69B62271-3 / 69B62265-1 / 69B62271-1.
